umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Properly Edge-Coloured Subgraphs in Colourings of Bounded Degree
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2011 (Engelska)Ingår i: Graphs and Combinatorics, ISSN 0911-0119, E-ISSN 1435-5914, Vol. 27, nr 2, s. 243-249Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The smallest n such that every colouring of the edges of K (n) must contain a monochromatic star K (1,s+1) or a properly edge-coloured K (t) is denoted by f (s, t). Its existence is guaranteed by the ErdAs-Rado Canonical Ramsey theorem and its value for large t was discussed by Alon, Jiang, Miller and Pritikin (Random Struct. Algorithms 23:409-433, 2003). In this note we primarily consider small values of t. We give the exact value of f (s, 3) for all s a parts per thousand yen 1 and the exact value of f (2, 4), as well as reducing the known upper bounds for f (s, 4) and f (s, t) in general.

Ort, förlag, år, upplaga, sidor
Tokyo: Springer-Verlag Tokyo Inc., 2011. Vol. 27, nr 2, s. 243-249
Nyckelord [en]
properly edge-coloured, rainbow, canonical ramsey theorem, constrained ramsey numbers, graphs
Nationell ämneskategori
Diskret matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-52108DOI: 10.1007/S00373-010-0970-5ISI: 000287210400010OAI: oai:DiVA.org:umu-52108DiVA, id: diva2:496884
Tillgänglig från: 2012-02-10 Skapad: 2012-02-10 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Markström, Klas

Sök vidare i DiVA

Av författaren/redaktören
Markström, Klas
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Graphs and Combinatorics
Diskret matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 121 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf